MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER

TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER
Model Number GBF0508
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reports 2 large lumps after off-label bellafill injection in the mouth corners/marionette lines.Per patient (on (b)(6)2025) and current treating doctor (on (b)(6)2025) treatment is required to resolve the lumps.
 
Additional Manufacturer Narrative
Patient reports 2 large lumps after off-label bellafill injection in the mouth corners/marionette lines.Per patient (on (b)(6)2025) and current treating doctor (on (b)(6)2025) treatment is required to resolve the lumps.Per the bellafill instructions for use: bellafill is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years.Per the treating physician, they contirm that treatment is required and they are treating the patient's lumps with "ellacor" which "can remove permanent substance".B3: date of event - 01/01/2024: patient indicated lumps were noticed the year prior.D4: per the bellafill injecting office, two (2) bellafill lots from model gbf0508 were used in the patients' procedures: f201067, expiration 04-26-2022, udi (b)(4), f201074, expiration 05-09/2022, udi: (b)(4).D6a: bellafill was implanted on two (2) dates: f201067, implant date: (b)(6) 2021.F201074, implant date: (b)(6) 2021.D9: device not available for evaluation.Bellafill syringes are single use devices that are typically discarded after use.Per bellafill ifu: "the syringe and any unused material should be discarded after a single treatment visit." e1, e2, e3: the initial reporter was the patient.G3: date received - report indicating medical intervention is required received from the patient on (b)(6) 2025.Initial report of lumps received on (b)(6) 2025 h4: manufacture date: two (2) lots: f201067: manufacture date: 11/03/2020.F201074: manufacture date: 11/16/2020.Bellafill injector information: dr.(b)(6).Treating physician informaiton: dr.(b)(6).

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
BELLAFILL DERMAL FILLER
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd
san diego CA 92121
Manufacturer Contact
mauricio torres
5870 pacific center blvd
san diego, CA 92121
8585509999
MDR Report Key23102777
Report Number3003707320-2025-00004
Device Sequence Number15777383
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)220426(10)F201067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2022
Device Model NumberGBF0508
Device Catalogue NumberGBF0508
Device Lot NumberF201067
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale